# SDR CA150917001

- Difficulty date: September 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,563 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: C60AA0062
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PTU ECAM THEN HYD G RESVOIR LOW LEVEL IN CRUIZE.  ECAM FOLLOWED.  FAULT LT ON HYD PUMP 1 & PTU PB-SWS.  HYD G, B, Y, RESVOIR LOW LEVEL ALERT.
